Set Identified Linear Models

Bontemps, Christian, Magnac, Thierry and Maurin, Eric (2012) Set Identified Linear Models. Econometrica, 80 (3). pp. 1129-1155.

This is the latest version of this item.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/24854
Item Type: Article
Language: English
Date: May 2012
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:20
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:24854
URI: http://publications.ut-capitole.fr/id/eprint/15144

Available Versions of this Item

Actions (login required)

View Item View Item